Matrix generalizations of integrable systems with Lax integro-differential representations

  • Yu.M. Sydorenko Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
  • O.I. Chvartatskyi Ivan Franko Lviv National University, 1 Universytetska str., 79000, Lviv, Ukraine
Keywords: matrix integrable systems, Lax integro-differential representations, matrix Burgers equations
Published online: 2012-06-28

Abstract


We found matrix integro-differential Lax representations for Davey-Stewartson systems (DS-I, DS-II, DS-III), $(2+1)$-dimensional generalizations of Chen-Lee-Liu equation and its higher symmetries. In particular, we obtain $(2+1)$-dimensional generalizations of modified Korteweg-de Vries equation, Nizhnik equation and so etc. We also propose some matrix multidimensional generalizations of Burgers equation.

How to Cite
(1)
SydorenkoY., ChvartatskyiO. Matrix Generalizations of Integrable Systems With Lax Integro-Differential Representations. Carpathian Math. Publ. 2012, 4 (1), 125-144.